A 64-year-old m an was hospitalized for treatm ent of Staphylococcus aureus bacterem ia and was…

A 64-year-old m an was hospitalized for treatm ent of Staphylococcus aureus bacterem ia and was given an intravenous infusion of vancomycin. A few m inutes later he developed sym ptom s of an anaphylactic-like reaction. The patient was not aware of previous exposure to vancomycin, and a search for antibodies to the suspected drug was negative. Which of the follow ing types of drug reaction was m ost likely experienced by the patient? A. Type I allergic reaction B. Autoim m une reaction C. Genetically m ediated reaction D. Pseudoallergic reaction E. Overdose toxicit y

Don't use plagiarized sources. Get Your Custom Essay on
A 64-year-old m an was hospitalized for treatm ent of Staphylococcus aureus bacterem ia and was…
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*